# SDR ASAA2016120918986

- Difficulty date: December 9, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 2,808 hours, 939 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 8300027901
- Part serial: 00061
- Condition: Faulted
- Location: Window Heat
- Part time: 2,821 hours, 943 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L-1 WINDOW HEAT CONTROLLER FAULTED. ACFT GROUNDED. REMOVED, REPLACED AND OPS TESTED WINDOW HEAT CONTROLLER IAW AMM 30-41-11.
